# SDR MASA200400335

- Difficulty date: June 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,151 hours, 13,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6021 PHX.  MAIN CABIN DOOR HARD TO OPEN FROM INSIDE OF AIRCRAFT.  MX CYCLED THE DOOR SEVERAL TIMES AND FOUND NO DISCREPANCIES.
